For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic relationship of siment to incontience Go to previous topic Go to next topic Go to higher level

By katinka On 2014.04.20 13:54
Hi:
It seems that if my husband takes his siment right after he has eaten dinner, his meal seems to go right through him. This has happened twice. Is there a relationship between the taking of the medication and its response to the body, eg. is it pushing the food through too quickly?
Thanks,
Katinka

By JulieB On 2014.04.21 22:19
Hi Katinka, I'm sorry I won't be of any help here, but I just wanted to answer and say this has not been my husband's experience with Sinemet. xoxo

By parkinit On 2014.04.27 23:07
We've never had these issues with sinemet either.

By LOHENGR1N On 2014.04.27 23:47
Kat, Some people do have diarrhea as a side effect of sinemet. Many have constipation but there are a few that develop diarrhea. Is He new to the medicine? Most times after one has been taking it for awhile the system adjusts to it and these problems grow less. Myself I had diarrhea when first going on it but after a couple of months it seemed to straighten out.It is listed among the know side-effects of the medication. take care, best of luck and hang in there

By jcoff012 On 2014.04.28 18:31
My husband, Carl, just started taking Sinemet and hasn't had any problems...his tremors on his left sides are noticeably less after just a week, but are still visible. He hasn't had any problems in the bathroom...but, it has only been a week. Jane


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you